LATimes examines suspected risks of bisphosphonates

If you take drugs for osteoporosis, read this…

The Los Angeles Times (3/22, Adams) reports, “Long-term use of osteoporosis drugs seems to change bones in a way that could lead to unusual leg fractures, according to two reports presented earlier this month at a meeting of orthopedic surgeons. Doctors have reported seeing the unusual fractures in some patients on bisphosphonate drugs such as Fosamax [alendronate sodium].” The Times examines what’s known about the safety and effectiveness of bisphosphonates, concluding that “in spite of the known or suspected risks, doctors say the benefits of bisphosphonate drugs — reducing fractures in people with osteoporosis — far outweigh the low risk of the potential adverse events.”

CLICK HERE FOR A FREE CONSULTATION

Fill out this form to receive a free initial consultation.

Name

Phone

Email

Message

CALL ME NOW!


Please leave this field empty.

Please leave this field empty.
icon